Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 314, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Oct 21, 2021, 5:38 PM EDT for 4 counties in Ohio. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2021, 5:38 PM EDT (21:38 UTC)
- Expired
- Oct 21, 2021, 6:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 138 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WUUS51 KPBZ 212138
SVRPBZ
OHC031-059-119-157-212200-
/O.NEW.KPBZ.SV.W.0314.211021T2138Z-211021T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
538 PM EDT Thu Oct 21 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northwestern Guernsey County in east central Ohio...
Southeastern Coshocton County in east central Ohio...
Northeastern Muskingum County in east central Ohio...
South central Tuscarawas County in east central Ohio...
* Until 600 PM EDT.
* At 537 PM EDT, a severe thunderstorm was located 8 miles northwest
of New Concord, or 12 miles northeast of Zanesville, moving east at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Cambridge, Newcomerstown, New Concord, Old Washington, Plainfield,
Norwich, Bridgeville, Otsego, Boden, Birmingham, Salt Fork State
Park, and Kimbolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3996 8190 4013 8198 4031 8149 4005 8138
TIME...MOT...LOC 2137Z 251DEG 29KT 4008 8185
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
754
WWUS51 KPBZ 212151
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
551 PM EDT Thu Oct 21 2021
OHC119-212200-
/O.CAN.KPBZ.SV.W.0314.000000T0000Z-211021T2200Z/
Muskingum OH-
551 PM EDT Thu Oct 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKINGUM COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4002 8171 4020 8170 4031 8149 4005 8138
TIME...MOT...LOC 2150Z 258DEG 40KT 4011 8165
$$
OHC031-059-157-212200-
/O.CON.KPBZ.SV.W.0314.000000T0000Z-211021T2200Z/
Guernsey OH-Coshocton OH-Tuscarawas OH-
551 PM EDT Thu Oct 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN GUERNSEY...SOUTHEASTERN COSHOCTON AND SOUTH CENTRAL
TUSCARAWAS COUNTIES...
At 550 PM EDT, a severe thunderstorm was located near Cambridge,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Cambridge, Birmingham, Boden, Kimbolton, and Salt Fork State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4002 8171 4020 8170 4031 8149 4005 8138
TIME...MOT...LOC 2150Z 258DEG 40KT 4011 8165
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$617
WWUS51 KPBZ 212159
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
559 PM EDT Thu Oct 21 2021
OHC031-059-157-212208-
/O.EXP.KPBZ.SV.W.0314.000000T0000Z-211021T2200Z/
Guernsey OH-Coshocton OH-Tuscarawas OH-
559 PM EDT Thu Oct 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GUERNSEY...
SOUTHEASTERN COSHOCTON AND SOUTH CENTRAL TUSCARAWAS COUNTIES WILL
EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
LAT...LON 4002 8171 4020 8170 4031 8149 4005 8138
TIME...MOT...LOC 2158Z 251DEG 29KT 4013 8159
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:52 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 21, 3:52 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 352 PM EDT Thu Oct 21 2021 .SYNOPSIS... Showers and a few thunderstorms will accompany a cold front across the region this evening. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... No changes were needed for the early eve update as low pressure is on track to dig across the Great Lakes and drag a cold front acrs the Upr OH this eve. Showers and a few thunderstorms will accompany that front with a continued chance for isolated wind damage given the very strong wind field on the flank of that low. A lack of instability continues to be the main inhibitor. As a longwave trough sets up over the Great Lakes tonight into Friday, an additional embedded shortwave may provide enough vertical motion to promote localized light showers and/or drizzle early Friday morning given the saturating boundary layer in a cold advection regime. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... A series of shortwaves with their jet maxima will cross the region Friday through Saturday as upper trough remains positioned over the Great Lakes. Periods of mostly isolated showers are possible while clouds remain fairly abundant. The lack of warming and insolation plus remnant cold advection will keep area temperature a few degrees below normal. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Surface low pressure is expected to deepen and slowly lift from the Central Plains Sunday in response to a developing trough/jet moving through the area. The associated warm front will lift northward into the Ohio River Valley as flow aloft becomes more zonal, with strengthening jet support and warm/moist advection leading to increased stratiform rain chances Sunday afternoon into Monday. The low and upper trough should cross the region Monday into Tuesday, bringing widespread rain and slightly cooler temperature. Drier and unseasonably warm should develop thereafter as notable ridging is expected to build in advance of the next low pressure system. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A surface cold front is expected to cross the region west to east this afternoon and evening, with a broken line of showers and thunderstorms along and just ahead of its leading edge. Isolated gust up to 40kt may be possible with the stronger storms, otherwise expect a brief gust and slow veering of sfc wind to the W. Convection will quickly diminish after FROPA due to cold, dry advection. Additional shortwave pulses from the overhead trough should encourage MVFR/IFR cig development and even patchy sprinkles/drizzle. Timing and duration of these impacts are a little uncertain as upper flow won't be oriented out of the favorable/more typical NW. .Outlook... Periodic restrictions are expected through the weekend due to upper troughing, with weak pulses creating localized brief rain chances. More widespread restrictions and precipitation is likely late Sunday into early next week with the next low pressure system. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Oct 21, 2:41 AM EDT, 14 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 241 AM EDT Thu Oct 21 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-220645- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 241 AM EDT Thu Oct 21 2021 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. Isolated strong to damaging wind gusts will be possible in the strongest storms this afternoon and evening with a crossing cold front. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Oct 21, 3:49 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
349 PM EDT Thu Oct 21 2021
PAZ007>009-014>016-022-212030-
Armstrong PA-Jefferson PA-Butler PA-Forest PA-Clarion PA-Venango PA-
Mercer PA-
349 PM EDT Thu Oct 21 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN
MERCER...VENANGO... NORTHEASTERN BUTLER...NORTHERN
JEFFERSON...NORTHWESTERN ARMSTRONG... CLARION AND FOREST COUNTIES
THROUGH 430 PM EDT...
At 348 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Slippery Rock, or 14 miles southwest of Knox, moving
northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oil City, Franklin, Clarion, Brookville, Marienville, Knox,
Rimersburg, Sugarcreek, Brockway, Tionesta, Hasson Heights, and
Stoneboro.
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 128 and 137.
Interstate 80 in Pennsylvania between mile markers 25 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4144 7896 4144 7897 4145 7898 4145 7906
4142 7907 4142 7909 4134 7909 4136 7904
4135 7902 4138 7897 4127 7876 4088 7986
4148 8025 4149 8000 4156 7991 4160 7983
4162 7983 4163 7896
TIME...MOT...LOC 1948Z 242DEG 46KT 4114 7979
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 21, 4:08 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
408 PM EDT Thu Oct 21 2021
OHZ050-059-PAZ029-031-WVZ002>004-212045-
Jefferson OH-Belmont OH-Greene PA-Washington PA-Marshall WV-
Brooke WV-Ohio WV-
408 PM EDT Thu Oct 21 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
JEFFERSON... NORTHEASTERN BELMONT...SOUTHWESTERN
WASHINGTON...NORTHWESTERN GREENE...OHIO...MARSHALL AND BROOKE
COUNTIES THROUGH 445 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
McMechen, or over Bethlehem, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wheeling, Washington, Moundsville, Canonsburg, Martins Ferry, St.
Clairsville, Bellaire, Warwood, Bethlehem, West Liberty, Triadelphia,
and Avella.
This includes the following highways...
Interstate 70 in Ohio between mile markers 217 and 225.
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 26.
Interstate 79 in Pennsylvania between mile markers 21 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3983 8076 4007 8090 4032 8043 4025 8008
3999 8014
TIME...MOT...LOC 2008Z 241DEG 49KT 4001 8069
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 21, 4:32 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
432 PM EDT Thu Oct 21 2021
PAZ008-009-015-016-022-212115-
Armstrong PA-Jefferson PA-Forest PA-Clarion PA-Venango PA-
432 PM EDT Thu Oct 21 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT EASTERN
VENANGO...JEFFERSON... EAST CENTRAL ARMSTRONG...CLARION AND FOREST
COUNTIES THROUGH 515 PM EDT...
At 432 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clarion, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clarion, Brookville, Marienville, Knox, Rimersburg, Reynoldsville,
Brockway, New Bethlehem, Falls Creek, Sligo, Strattanville, and
Summerville.
This includes Interstate 80 in Pennsylvania between mile markers 55
and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4120 7877 4112 7880 4096 7948 4129 7956
4163 7922 4163 7896 4144 7896 4144 7897
4145 7898 4145 7906 4142 7907 4142 7909
4134 7909 4136 7904 4135 7902 4138 7897
4126 7874 4123 7874 4123 7871 4120 7871
TIME...MOT...LOC 2032Z 241DEG 49KT 4114 7938
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 21, 4:47 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
447 PM EDT Thu Oct 21 2021
PAZ021-023-029-031-073-075-WVZ002-212130-
Greene PA-Westmoreland PA-Washington PA-Allegheny PA-Indiana PA-
Fayette PA-Brooke WV-
447 PM EDT Thu Oct 21 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT
WASHINGTON...SOUTHWESTERN INDIANA...ALLEGHENY...WESTERN
WESTMORELAND...NORTHWESTERN GREENE... NORTHWESTERN FAYETTE AND
BROOKE COUNTIES THROUGH 530 PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Washington, or over Washington, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pittsburgh, Penn Hills, Mount Lebanon, Bethel Park, Ross Township,
McCandless Township, Monroeville, McMurray, Greensburg, McKeesport,
Washington, and Franklin Park.
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 3 and 57.
Pennsylvania Turnpike between mile markers 39 and 78.
Interstate 79 in Pennsylvania between mile markers 19 and 66.
Interstate 376 in Pennsylvania between mile markers 56 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4017 7956 3989 8038 4031 8056 4063 7991
4053 7950 4052 7949 4053 7948 4052 7944
TIME...MOT...LOC 2047Z 238DEG 40KT 4019 8023
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 21, 4:56 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
456 PM EDT Thu Oct 21 2021
OHZ039-048-057-058-212145-
Guernsey OH-Tuscarawas OH-Coshocton OH-Muskingum OH-
456 PM EDT Thu Oct 21 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
GUERNSEY... COSHOCTON...MUSKINGUM AND WESTERN TUSCARAWAS COUNTIES
THROUGH 545 PM EDT...
At 456 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marne, or near Newark, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Zanesville, Coshocton, Newcomerstown, New Concord, West Lafayette,
Sugarcreek, South Zanesville, North Zanesville, Dresden, Frazeysburg,
Baltic, and Warsaw.
This includes Interstate 70 in Ohio near mile marker 143, and between
mile markers
145 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3995 8223 3995 8220 4045 8219 4044 8167
4063 8167 4064 8158 3993 8163 3987 8217
3991 8217 3991 8223
TIME...MOT...LOC 2056Z 259DEG 35KT 4004 8236
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 21, 5:36 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
536 PM EDT Thu Oct 21 2021
OHZ039>041-PAZ013-212215-
Tuscarawas OH-Columbiana OH-Carroll OH-Lawrence PA-
536 PM EDT Thu Oct 21 2021
...STRONG THUNDERSTORMS WILL IMPACT COLUMBIANA...NORTHERN CARROLL...
NORTHERN TUSCARAWAS AND WEST CENTRAL LAWRENCE COUNTIES THROUGH 615 PM
EDT...
At 536 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Louisville to near Strasburg. Movement was east
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salem, Columbiana, Carrollton, Minerva, Lisbon, Strasburg, Leetonia,
New Waterford, Augusta, Salineville, Malvern, and Bolivar.
This includes the following highways...
Ohio Turnpike near mile marker 239.
Interstate 77 in Ohio between mile markers 88 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4064 8162 4067 8146 4065 8124 4072 8124
4073 8109 4090 8108 4090 8090 4093 8089
4093 8082 4090 8082 4090 8059 4096 8053
4102 8052 4102 8047 4057 8087 4058 8166
TIME...MOT...LOC 2136Z 261DEG 35KT 4085 8125 4064 8155
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 1:28 PM EDT | Special Weather Statement | PBZ | Columbiana | 32 min |
| Oct 21, 2:19 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana | 26 min |
| Oct 21, 2:50 PM EDT | Special Weather Statement | PBZ | Columbiana | 25 min |
| Oct 21, 4:56 PM EDT | Special Weather Statement | PBZ | Coshocton, Muskingum | 49 min |
| Oct 21, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 44 min |
| Oct 21, 5:36 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana | 39 min |
| Oct 21, 6:18 PM EDT | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson | 42 min |
| Oct 21, 6:25 PM EDT | Tornado Warning | PBZ | Belmont, Guernsey, Harrison | 35 min |
| Oct 21, 6:36 PM EDT | Special Weather Statement | PBZ | Monroe | 39 min |
| Oct 21, 6:57 PM EDT | Tornado Warning | PBZ | Belmont, Harrison, Jefferson | 33 min |
| Oct 21, 7:13 PM EDT | Tornado Warning | PBZ | Belmont | 32 min |
| Oct 21, 7:26 PM EDT | Tornado Warning | PBZ | Jefferson | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.